Numerical Solutions Of The Nonlocal Problems For The Diffusion Partial Differential Equations

Main Article Content

Reem. M. Kubba

Abstract

    In this work, we use the explicit and the implicit finite-difference methods to solve the nonlocal problem that consists of the diffusion equations together with nonlocal conditions. The nonlocal conditions for these partial differential equations are approximated by using the composite trapezoidal rule, the composite Simpson's 1/3 and 3/8 rules. Also, some numerical examples are presented to show the efficiency of these methods.

Article Details

How to Cite
KUBBA, Reem. M.. Numerical Solutions Of The Nonlocal Problems For The Diffusion Partial Differential Equations. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 26, n. 2, p. 276-289, apr. 2017. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/476>. Date accessed: 13 oct. 2019.
Section
mathematics